Pennsylvania, 2012

Damaging Winds in Pennsylvania, September 8, 2012

September 8, 2012 · NWS CTP · 19 events in 11 counties and zones

A narrow squall line intensified as it surged eastward across central and eastern Pennsylvania during the late morning and early afternoon. The thin line of low-topped storms, without cloud-to-ground lightning detected, stretched from New York to Kentucky along a strong cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$98,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

A narrow squall line intensified as it surged eastward across central and eastern Pennsylvania during the late morning and early afternoon. The thin line of low-topped storms, without cloud-to-ground lightning detected, stretched from New York to Kentucky along a strong cold front. The cold frontal squall line produced widespread wind damage across central Pennsylvania and adjacent Mid-Atlantic states. The Storm Prediction Center had highlighted the damaging wind threat a day in advance with a moderate risk categorical convective outlook.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Sep 8, 8:25 AM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Sep 8, 8:25 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
925 AM EDT SAT SEP 8 2012

.SYNOPSIS...
A STRONG COLD FRONT WITH GUSTY WINDS AHEAD OF IT AND BEHIND IT
WILL RUSH THROUGH THE REGION TODAY. THERE IS AN ELEVATED THREAT OF
SEVERE WEATHER IN THE FORM OF DAMAGING THUNDERSTORM WIND GUSTS
ESPECIALLY ACROSS MUCH OF CENTRAL PA...BUT MAINLY FOR THE EASTERN
HALF OF THE STATE. THERE IS A LOW THREAT OF TORNADOES IN THE EAST
AS WELL. A MODIFIED CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO
THE AREA BEHIND THE FRONT...WITH A BRIEF TASTE OF FALL ARRIVING
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A WEAKENING PREFRONTAL TROUGH IS WEAKENING AS IT MOVES INTO THE
LITTLE RIDGE OVERHEAD. THE FRONT ITSELF SEEMS TO BE INTO FAR NWRN
WARREN COUNTY AT 13Z...AND WILL MOST LIKELY SPELL THE END OF ANY
SEVER THREAT FOR THE FAR WRN PORTION OF THE AREA AS
DESTABILIZATION IN THE HUMID AIR IS GOING TO BE ALMOST IMPOSSIBLE
THERE. SPC MESO DISC ALREADY OUT ALONG WITH PWO...QUITE UNUSUAL
FOR PA...BUT IT HAS ALL THE FORECAST PARAMETERS FOR AN UNUSUALLY
STRONG/WIDESPREAD EVENT FOR THE ERN HALF/THIRD OF THE AREA. MOIST
SOUTHERLY FLOW AHEAD OF THE FRONT AND A STRONG LLJ SHOULD CREATE
THE LARGE THREAT OF ORGANIZED THUNDER AND SEVERE WX. GUIDANCE
SHOWS 40-60KT OF SOUTHERLY FLOW AT 850 BY 18Z SAT...SOME 3-5 STD
DEV ABOVE NORMAL.

HIGHS WILL BE SIGNIFICANTLY COOLER THAN THE LAST SEVERAL DAYS
OVER ALL BUT THE SERN PART OF THE AREA WHERE THE MOST SUN WILL
HELP BOOST MAX TEMPS INTO THE MID 80S ONCE AGAIN.

SEASONABLY STRONG/DEEP SFC LOW /-3 TO -4SD MSLP/ WILL LIFT NWD FM
THE ST. LAWRENCE VALLEY ACRS SRN QUEBEC TONIGHT. MDLS ARE IN GOOD
AGREEMENT IN SHIFTING CONVECTIVELY ENHANCED FRONTAL RAINS OUT OF
THE FAR SERN CWA BEFORE 03Z. MID-LVL DRY SLOT ALONG WITH ARRIVAL OF
BLW NORMAL PWATS BEHIND THE WELL-DEFINED COLD FRONT SHOULD DRY
THINGS OUT ACRS MOST OF THE AREA AFT MIDNIGHT. LOW CLOUDS SHOULD
MOVE INTO THE NW AFTER SOME CLEARING TONIGHT.

&&

.SHORT TERM /SUNDAY/...
SECONDARY UPPER TROF DROPPING FROM THE UPPER MIDWEST ACROSS THE
LOWER GREAT LAKES FROM NORTHWESTERLY FLOW SHOULD PRODUCE
SC TATTERED LAKE/TERRAIN ENHANCED SHOWER ACTIVITY ON SUNDAY MAINLY
OVR THE WRN PA MTNS. DRIER PWATS AND WEAKER INSTABILITY WILL LIMIT
ANY CONVECTION...AS WELL AS REDUCED DIURNAL HEATING. ANY
PRECIPITATION WILL CEASE AS THE TROF AXIS SHIFTS EAST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
MOST OF THE COMING WEEK WILL BE DOMINATED BY DRY WEATHER THANKS TO A
SPRAWLING/ANOMALOUS RIDGE BUILDING EASTWARD ACROSS THE REGION FROM
THE MIDWEST. THIS FEATURE WILL PROVIDE FAIR AND DRY WEATHER THROUGH
WED. AFTER A BRIEF TASTE OF FALL ON SUN AND MON...RISING H5 HEIGHTS
SHOULD ALSO ALLOW FOR A GRADUAL MODERATION IN TEMPERATURES/HUMIDITY
LEVELS.

LATEST MEDIUM RANGE MODELS STILL SHOW A WEAK TROF PASSAGE BY LATE
IN THE WEEK...WITH MINIMAL PRECIPITATION WITH THE GULF REMAINING
CLOSED. HIGH PRESSURE RETURNS FOR NEXT WEEKEND...CONTINUING A
STELLAR STRETCH OF WEATHER.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
THE INITIAL SHOT OF CONVECTION HAS FALLEN APART OVER MOST OF THE
AREA. REDUCTIONS OF VSBYS AND CIGS TO MVFR ARE ALREADY OCCURRING
IN THE WEST AND WILL CONTINUE THERE UNTIL LATE MORNING WHEN
CLEARING SHOULD ARRIVE BEHIND THE COLD FRONT WHICH APPEARS TO BE
ON KBFD DOORSTEP ATTM. EXPECT THE STRONGER CONVECTION TO ARRIVE
AT FROPA BETWEEN 18-21Z. THIS STRONG COLD FRONT WILL SWEEP
THROUGH...WITH STRONG GUSTY WINDS ASSOCIATED WITH A LLJ. VFR WILL
DIMINISH QUICKLY TO MVFR/IFR FROM 18Z TO 22Z AS THE COLD FRONT
PASSES WITH SEVERAL HOURS OF REDUCED CONDITIONS. THUNDER MAY LAST
THROUGH 00Z IN KLNS...AND LOW CLOUDS SHOULD RE-ENTER THE NWRN
THIRD OF THE AREA FOR LATE THIS EVENING AND TONIGHT.

OUTLOOK...
SUN...MVFR EARLY...IMPROVING DURING THE DAY...POSSIBLE AFTN TSRA
ALONG NY BORDER.
MON-WED...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...LA CORTE
LONG TERM...DEVOIR/STEINBUGL
AVIATION...DANGELO/LAMBERT/CERU
Hazardous weather outlook, Sep 8, 8:40 AM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
940 AM EDT SAT SEP 8 2012

PAZ004>006-010>012-017>019-024>027-033>035-091230-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-
940 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS MORNING AND
EARLY THIS AFTERNOON...MAINLY FROM DAMAGING THUNDERSTORM WIND GUSTS
WHICH WOULD OCCUR ALONG A COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

PAZ028-036-037-041-042-045-046-049>053-056>059-063>066-091230-
JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
940 AM EDT SAT SEP 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING. THE MAIN THREAT OF DAMAGE IS FROM THUNDERSTORM WIND GUSTS
WHICH WILL MOST LIKELY OCCUR ALONG A STRONG COLD FRONT. THERE IS
ALSO A LOW THREAT FOR TORNADOES. THE HIGHER THREAT FOR TORNADOES
WILL BE IN STORMS WHICH COULD FORM BEFORE THE FRONT ARRIVES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DANGELO

In the hours before

Special weather statement, Sep 8, 6:25 AM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
725 AM EDT SAT SEP 8 2012

PAZ010-081200-
ELK PA-
725 AM EDT SAT SEP 8 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELK COUNTY...

AT 723 AM EDT...A STRONG THUNDERSTORM WAS NEAR RIDGWAY...MOVING
NORTHEAST AT 65 MPH.

WIND GUSTS TO 45 OR 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL ALSO AFFECT JOHNSONBURG.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.

LAT...LON 4160 7848 4160 7842 4151 7842 4139 7844
      4130 7874 4142 7892 4162 7882 4163 7848

FORECASTER: DANGELO
Local storm report, Sep 8, 8:37 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT SAT SEP 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 S GETTYSBURG          39.80N  77.23W
09/07/2012                   ADAMS              PA   PUBLIC

            TREES DOWN

&&

EVENT NUMBER CTP1200426

COLBERT
Special weather statement, Sep 8, 9:11 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1011 AM EDT SAT SEP 8 2012

PAZ004-005-010-081515-
ELK PA-MCKEAN PA-WARREN PA-
1011 AM EDT SAT SEP 8 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...MCKEAN
AND WESTERN ELK COUNTIES...

AT 1007 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12
MILES NORTHWEST OF LIMESTONE TO 6 MILES WEST OF LYNCH TO 18 MILES
WEST OF FREEPORT...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT LUDLOW...WETMORE...AND MARSHBURG...JAMES CITY...
WESTLINE...LEWIS RUN...AND KANE...MOUNT JEWETT...WILCOX AND REW.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255...STATE ROAD 446.

LAT...LON 4200 7821 4189 7821 4162 7839 4162 7842
      4158 7842 4125 7874 4137 7897 4135 7902
      4134 7910 4142 7910 4143 7907 4145 7907
      4145 7897 4162 7896 4163 7923 4201 7898

FORECASTER: LA CORTE
Special weather statement, Sep 8, 10:07 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1107 AM EDT SAT SEP 8 2012

PAZ005-006-010-011-017-024-081600-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-POTTER PA-
1107 AM EDT SAT SEP 8 2012

...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT
CAMERON...EASTERN MCKEAN...ELK...NORTH CENTRAL CAMBRIA...POTTER AND
WESTERN CLEARFIELD COUNTIES...

AT 1101 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RICHBURG TO KINZUA BRIDGE STATE PARK TO ORCHARD HILLS...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 50 MPH AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS.
THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS...AS WELL AS CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL AFFECT BROCKPORT...ST. MARYS...ROULETTE...MEDIX
RUN AND BURNSIDE.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 120.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
119...ROUTE 219...ROUTE 322...STATE ROAD 46...STATE ROAD 59...STATE
ROAD 120...STATE ROAD 153...STATE ROAD 255...STATE ROAD 446...STATE
ROAD 449.

LAT...LON 4190 7761 4168 7778 4059 7879 4059 7888
      4072 7881 4113 7881 4122 7872 4135 7893
      4201 7838 4201 7761

FORECASTER: LA CORTE

The radar

The State College radar (KCCX), 67 km away, was scanning. The volume nearest the first event began at 15:29 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Clearfield

When
September 8, 10:30 AM EST
Where
Clearfield County, 0.52 mi E of Du Bois
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Public
Coordinates
41.120, -78.760

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in DuBois. The severe winds also caused minor roof damage to shingles on a few homes.

Thunderstorm Wind, Potter

When
September 8, 10:45 AM EST
Where
Potter County, Hebron
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
41.850, -78.070

Thunderstorm winds estimated near 60 mph knocked down trees in Hebron Township north of Coudersport.

Thunderstorm Wind, Potter

When
September 8, 10:55 AM EST
Where
Potter County, 3.61 mi SSE of Sweden Vly
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
41.700, -77.910

Thunderstorm winds estimated near 60 mph knocked down trees in Summit Township.

Thunderstorm Wind, Cambria

When
September 8, 11:00 AM EST
Where
Cambria County, 1.48 mi NNE of Morrellville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.370, -78.940

Thunderstorm winds estimated near 60 mph knocked down trees in West Taylor Township just northwest of Johnstown.

Thunderstorm Wind, Somerset

When
September 8, 11:05 AM EST
Where
Somerset County, 0.8 mi S of Cairnbrook
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
40.108, -78.822

Thunderstorm winds estimated near 60 mph knocked down trees along Monument Road near Central City.

Thunderstorm Wind, Blair

When
September 8, 11:35 AM EST
Where
Blair County, 1.05 mi W of Tyrone
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
40.680, -78.250

Thunderstorm winds estimated near 60 mph knocked down utility wires in Tyrone.

Thunderstorm Wind, Tioga

When
September 8, 11:40 AM EST
Where
Tioga County, Nelson
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
41.970, -77.230

Thunderstorm winds estimated near 60 mph knocked down trees in Nelson.

Thunderstorm Wind, Adams

When
September 8, 12:16 PM EST
Where
Adams County, 1.59 mi W of Fairfield Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
39.750, -77.380

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires around Carrol Valley.

Thunderstorm Wind, Adams

When
September 8, 12:25 PM EST
Where
Adams County, 1.06 mi W of Bendersville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
39.980, -77.250

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Bendersville.

Thunderstorm Wind, Adams

When
September 8, 12:34 PM EST
Where
Adams County, 1.26 mi WNW of York Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
40.010, -77.120

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in York Springs.

Thunderstorm Wind, Juniata

When
September 8, 12:45 PM EST
Where
Juniata County, 1.05 mi E of Mifflin
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
40.570, -77.400

Thunderstorm winds estimated near 60 mph knocked down numerous trees and utility wires in Mifflintown.

Thunderstorm Wind, Lycoming

When
September 8, 12:55 PM EST
Where
Lycoming County, 0.86 mi NE of Newberry
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
41.240, -77.020

Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in the northwest section of Williamsport.

Thunderstorm Wind, York

When
September 8, 12:57 PM EST
Where
York County, Seven Vlys
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
39.850, -76.770

Thunderstorm winds estimated near 60 mph snapped a half-dozen large trees on a farm near Seven Valleys.

Thunderstorm Wind, York

When
September 8, 1:00 PM EST
Where
York County, 1.38 mi N of New Salem
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
39.920, -76.780

Thunderstorm winds estimated near 60 mph knocked down several 6-8 inch diameter limbs near Thomasville.

Thunderstorm Wind, York

When
September 8, 1:05 PM EST
Where
York County, 1.06 mi N of Strinestown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.095, -76.769

Thunderstorm winds estimated near 60 mph knocked down numerous limbs near Pine Tree and Cemetery Roads.

Thunderstorm Wind, York

When
September 8, 1:10 PM EST
Where
York County, 0.53 mi W of Freysville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
39.930, -76.610

Thunderstorm winds estimated near 60 mph knocked down a utility pole near Red Lion.

Thunderstorm Wind, Lycoming

When
September 8, 1:15 PM EST
Where
Lycoming County, 1.04 mi W of Clarkstown
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.200, -76.750

Thunderstorm winds estimated near 60 mph knocked down a radio tower just east of Muncy.

Thunderstorm Wind, Lancaster

When
September 8, 1:20 PM EST
Where
Lancaster County, 0.69 mi S of Washington
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
39.990, -76.470

Thunderstorm winds estimated near 60 mph uprooted a 4-foot diameter tree and knocked down numerous large limbs.

Thunderstorm Wind, Lancaster

When
September 8, 1:30 PM EST
Where
Lancaster County, 1.26 mi ENE of Hamilton Park
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.040, -76.300

Thunderstorm winds estimated near 60 mph knocked down several trees and utility wires in and around Lancaster.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 399184, 399185, 399186, 399189, 399191, 399192, 399207, 399193, 399194, 399195, 399196, 399197, 399198, 399199, 399200, 399202, 399203, 399204, 399205.